PDA

View Full Version : hairloss weight gain and fatigue, also loss of libido


harleydavison
03-14-2014, 01:19 PM
Hi all I am a newbie, and looking for some help and advise. 3 years ago this month, I started a diet,stupidly I cut out on loads of the most important things. I lost 2.5 stone in about 4 months. I also came off femodene birth pill around the same time,as my partner had the snip. in dec 2011 I found a small patch of hairloss, in months it got bigger and merged into another, told I had alopecia, or should I say fobbed off. within a coup months my hair went completely dead no life , and came out really bad to the point I had to shave it off. mths down the line had a few blood tests,i had low zinc, they never ever did this test, told to take supplements. then it was to high,but over the months it was normal so they said. also I used to feel dizzy,even if I slightly knocked myself. felt tierd and weak at times, had more blood tests ferritin and other stuff apparently normal. just fobbed off more. sorry alopecia, I know my body and when something is not right. over the coup of years my hair got better, the patches filled in hair started to get better. had thyroid tests and in the normal range also .i also had abnormal antibodies this was not looked in too. autoimmune so they tell me. any way this is my third year and last august I went on holiday,my menstrual cycle was really heavy,so I took some noresithine to stop them,and a month or so later my hair seem ed to get worse? why? I cannot lose weight even with diet and exercise my libido has gone,i feel tierd a lot hairloss erratic periods,i have 8 hrs sleep or more a night,i work in the afternoon for a few hrs. lets say I get up at 8am,by 11am I am falling asleep again,this is not normal. had loads of tests all normal so they say,last month my prolactin levels where low they said,this month apparently now normal why?. my hair loss at the mo seems to be going around the front this time,and patches on the side. although coverable at the mo. steroid injections have helped,as I have had a few of them. just changed docs for a second opinion,and sending me for numerous blood tests again,prob come back normal. I believe this is not alopecia,as I know you don't lose your libido, gain weight and want to sleep a lot. I am just hoping if anyone has any answers, or been through the same sort of thing.:(

lenvegas
03-16-2014, 12:01 PM
Hi, have you ever considered all of your symptoms are coming from Candida yeast overgrowth. All of the symptoms you have are symptoms of this condition which is showing up in alarming rates. It takes over many systems of the body especially the digestive system. Taking birth control pills, steroids and antibiotics make you more susceptable to candida. To rid the body of candida one must get back the correct intestinal flora which is 80% good bacteria and 20% bad bacteria. A way to get this balance back you need to take probiotics daily and eat foods such as Greek yogurt, olives and sourkraut (among others). By getting your body balanced again you will experience better overall health, especially immune health as your symptoms should gradually diminish.